MathSciNet Relay Station
MathSciNet bibliographic data
MR1932171 58E12 (35J60 53C40)
Trudinger, Neil S.; Wang, Xu-Jia On locally convex hypersurfaces with boundary. J. Reine Angew. Math. 551 (2002), 11–32.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement